Samuel N. Jator
Born: October 8,1965
Ilorin, Ilorin, Nigeria
thesis: Continuous Adams- Moulton Methods for the Direct Solution
of Non-stiff ODEs with Error Estimation; Advisor:
area of degree: Numerical Analysis
at Austin Peay State University, Clarksville, TN (1998-present)
personal or universal URL:
Research area is Numerical Analysis, PDEs and Mathematical
- S. N. Jator and Z. Sinkala, Uniqueness of Positive
Radial Solutions for $u+f(u)=0$ on the Annulus, Int. J. Pure
Appl. Math. 12 (2004), no. 1, 23--32; CNO 2047821.
- S. N. Jator, Improvements in Adams-Moulton Methods
for the first order initial value problems, Journal of the
Tennessee Academy of Science, Vol. 76:2 , 2001.
- P. Onumanyi , U. W. Sirisena, and S. N. Jator, Continuous
Finite Difference Approximations for Solving Differential Equations,
Intern. J. Computer Math. Vol. 72 . pp. 15-27, 1999.
- P. Onumanyi, D. O. Awoyemi, S. N. Jator, and U. W.
Sirisena, New Linear Multi-step Methods with Continuous Coefficients
for first Order I. V. Ps, Journal
of the Nigerian Mathematics Society,13, 37-51,1994
- P. Onumanyi ,U. W. Sirisena, and S. N. Jator, Continuous
Adams Moulton Methods for a Direct Solution of Non-stiff Boundary
Value Problems, Nigerian Journal of Mathematics and Applications
6, 7584, 1993.
- P. Onumanyi , S. N. Jator and U. W. Sirisena, A New Direct
Method of Integration of Non-stiff First Order ODEs, , Nigerian
Journal of Mathematics and Applications, Vol. 7, 50 67,
back to profiles
The web pages
MATHEMATICIANS OF THE AFRICAN DIASPORA
are brought to you by
The Mathematics Department of
The State University of New York at Buffalo.
They are created and maintained
Scott W. Williams
Professor of Mathematics